Peter Miller
Peter Miller
Professor of Mathematics, University of Michigan
Verified email at umich.edu - Homepage
Title
Cited by
Cited by
Year
Applied asymptotic analysis, volume 75 of Graduate Studies in Mathematics
PD Miller
American Mathematical Society, Providence, RI, 2006
3752006
Semiclassical Soliton Ensembles for the Focusing Nonlinear Schrodinger Equation (AM-154)
S Kamvissis, KDTR McLaughlin, PD Miller
Princeton University Press, 2003
2252003
Discrete Orthogonal Polynomials.(AM-164): Asymptotics and Applications (AM-164)
J Baik, T Kriecherbauer, KDTR McLaughlin, PD Miller
Princeton University Press, 2007
1542007
Exploiting discreteness for switching in waveguide arrays
O Bang, PD Miller
Optics letters 21 (15), 1105-1107, 1996
981996
On the semiclassical limit of the focusing nonlinear Schrödinger equation
PD Miller, S Kamvissis
Physics Letters A 247 (1-2), 75-86, 1998
951998
Self-similar evolution of self-written waveguides
TM Monro, PD Miller, L Poladian, CM de Sterke
Optics letters 23 (4), 268-270, 1998
861998
Finite genus solutions to the Ablowitz‐Ladik equations
PD Miller, NM Ercolani, IM Krichever, CD Levermore
Communications on Pure and Applied Mathematics 48 (12), 1369-1440, 1995
851995
The quantum discrete self-trapping equation in the Hartree approximation
E Wright, JC Eilbeck, MH Hays, PD Miller, AC Scott
Physica D: Nonlinear Phenomena 69 (1-2), 18-32, 1993
841993
Optimal tail estimates for directed last passage site percolation with geometric random variables
J Baik, P Deift, K McLaughlin, P Miller, X Zhou
arXiv preprint math/0112162, 2001
802001
Uniform asymptotics for polynomials orthogonal with respect to a general class of discrete weights and universality results for associated ensembles: announcement of results
J Baik, T Kriecherbauer, KDTR McLaughlin, PD Miller
International Mathematics Research Notices 2003 (15), 821-858, 2003
712003
On the generation of solitons and breathers in the modified Korteweg–de Vries equation
S Clarke, R Grimshaw, P Miller, E Pelinovsky, T Talipova
Chaos: An Interdisciplinary Journal of Nonlinear Science 10 (2), 383-392, 2000
702000
The Steepest Descent Method for Orthogonal Polynomials on the Real Line with Varying Weights
KTR McLaughlin, PD Miller
International Mathematics Research Notices 2008 (9), rnn075-rnn075, 2008
672008
The δ steepest descent method and the asymptotic behavior of polynomials orthogonal on the unit circle with fixed and exponentially varying nonanalytic weights
KTR McLaughlin, PD Miller
International Mathematics Research Papers 2006, 2006
67*2006
The N‐soliton of the focusing nonlinear Schrödinger equation for N large
GD Lyng, PD Miller
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
542007
Large-degree asymptotics of rational Painlevé-II functions: noncritical behaviour
RJ Buckingham, PD Miller
Nonlinearity 27 (10), 2489, 2014
442014
Graphical Krein Signature Theory and Evans--Krein Functions
R Kollár, PD Miller
siam REVIEW 56 (1), 73-123, 2014
392014
Macroscopic dynamics in quadratic nonlinear lattices
PD Miller, O Bang
Physical Review E 57 (5), 6038, 1998
371998
Macroscopic lattice dynamics
MH Hays, CD Levermore, PD Miller
Physica D: Nonlinear Phenomena 79 (1), 1-15, 1994
371994
On the stability analysis of periodic sine–Gordon traveling waves
CKRT Jones, R Marangell, PD Miller, RG Plaza
Physica D: Nonlinear Phenomena 251, 63-74, 2013
362013
Transfer matrices for multiport devices made from solitons
PD Miller, NN Akhmediev
Physical Review E 53 (4), 4098, 1996
361996
The system can't perform the operation now. Try again later.
Articles 1–20